# SDR C2XA10RI105

- Difficulty date: August 13, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 19,681 hours, 10,531 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: 8271013
- Part serial: 00040
- Condition: Inoperative
- Location: Mlg
- Part time: 18,332 hours, 15,364 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT AFTER T/O, LANDING GEAR WOULD NOT RETRACT WITHOUT PRESSING THE DOWNLOCK RELEASE BUTTON. MX R & R LANDING GEAR CONTROL LEVER MODULE AND PREFORMED EXT/RET OF LANDING GEAR CHECK SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE.
